Charged nontopological soliton of the SU(2) × U(1) gauge model

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)


The SU(2) ×U(1) gauge model that is the bosonic sector of the Standard Model of electroweak interactions is considered. The existence of electrically charged nontopological solitons is shown to be possible in this model. Some properties of a charged nontopological soliton are investigated. Asymptotic expressions are derived for the soliton radius, energy, and phase frequency in the thin-wall regime by the method of trial functions. Numerical solutions of the model field equations corresponding to electrically charged nontopological solitions have been obtained. The dependences of the soliton energy and charge on phase frequency are given for several model parameters. It follows from the data obtained that there exists a domain of parameters in which a charged nontopological soliton is stable to the transition to a plane-wave field configuration.

Original languageEnglish
Pages (from-to)48-60
Number of pages13
JournalJournal of Experimental and Theoretical Physics
Issue number1
Publication statusPublished - Jan 2012

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'Charged nontopological soliton of the SU(2) × U(1) gauge model'. Together they form a unique fingerprint.

Cite this